# SDR AALA202211254629

- Difficulty date: November 18, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737-8
- Aircraft serial: 29544
- Aircraft time: 62,628 hours, 25,910 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: L7100
- Condition: High Pressure
- Location: Zone 200 - Fuse
- Part time: 36,538 hours, 15,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PASSENGER COMPARTMENT OVERHEAD LIFE RAFT #1 OVER PRESSURE ON PRESSURE GAGE. REPLACED LIFE RAFT PER DWG DBF2000.
